-Dowker spaces

Mary Ellen Rudin

Czechoslovak Mathematical Journal (1978)

  • Volume: 28, Issue: 2, page 324-326
  • ISSN: 0011-4642

How to cite


Rudin, Mary Ellen. "$\aleph $-Dowker spaces." Czechoslovak Mathematical Journal 28.2 (1978): 324-326. <http://eudml.org/doc/13064>.

author = {Rudin, Mary Ellen},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {324-326},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {$\aleph $-Dowker spaces},
url = {http://eudml.org/doc/13064},
volume = {28},
year = {1978},

AU - Rudin, Mary Ellen
TI - $\aleph $-Dowker spaces
JO - Czechoslovak Mathematical Journal
PY - 1978
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 28
IS - 2
SP - 324
EP - 326
LA - eng
UR - http://eudml.org/doc/13064
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.